# SDR ASAA2022060538707

- Difficulty date: June 5, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 20,300 hours, 6,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL TRANSITION PANEL - FRAME STA. RIGHT 767-727J SMALL AREAS AROUND FASTENER HOLES & ON FLAT AREAS - HAVE SURFACE CORROSION. GROUNDED - YES. REMOVED CORROSION @ STA 727K+12 - 727L+8 ORIG. THICKNESS = .040" REMOVED = .011" REMAINING = .029" FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 51-10-02 & SRM 53-00-53-1A-2. REMOVED DAMAGE, FAB'D REPAIR PARTS, LOCATED & DRILLED REPAIR PARTS & INSTALLED REPAIR PARTS IAW B737-900ER SRM 53-00-53-2R-15, SRM 53-60-53-01-2, SRM 51-40-05, AMM 51-21-41 & AMM 51-21-72.
